Skip to main content

Robitussin Severe Cough, Flu, and Sore Throat Relief + Honey

The most real honey of any cough/cold medicine. This maximum strength, non-drowsy cough suppressant formula also soothes sore throat pain and relieves fever and body aches. Every dose contains 19.2% real, grade A True Source Certified Honey. This formula is also gluten free and has no artificial colors. The real honey you want plus the severe, multi-symptom relief you need.

*True Source Honey is ethically and transparently sourced. Click here to learn more.

This product contains the active ingredients Acetaminophen and Dextromethorphan HBr.

Robitussin Maximum Strength Honey Severe Cough, Flu + Sore Throat

Available sizes: 4 oz., 8 oz.

Also Available:

Active Ingredients:

(IN EACH 20 ML)

  • Acetaminophen, USP 650 mg - Pain reliever/Fever reducer
  • Dextromethorphan HBr, USP 20 mg - Cough suppressant

This product contains the active ingredients Acetaminophen and Dextromethorphan HBr.

Important Safety Information:

This product contains acetaminophen; do not take it with other medicines that also contains acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

  • Cough
  • Sore Throat Pain
  • Body Aches
  • Headache
  • Fever

DOSE:

12 YEARS AND OVER:

20 mL every 4 hours

UNDER 12 YEARS:

Do not use

USES:

Temporarily relieves these symptoms occurring with a cold or flu:

  • Cough due to minor throat and bronchial irritation
  • Minor aches and pains
  • Sore throat pain
  • Headache

Temporarily reduces fever

Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.

  • †Robitussin Naturals are DIETARY SUPPLEMENTS. †Ivy Leaf relieves occasional cough and helps clear mucus associated with hoarseness, dry throat and irritants; non-naturally derived vitamin C (Immune Health gummies) and zinc (Immune Health liquids) support a healthy immune system.*
  • **True Source Honey is ethically and transparently sourced. Click here to learn more
  • ^Read more about our non-GMO standard. here
  • This product contains the active ingredient Acetaminophen and Dextromethorphan HBr.
  • *These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.
  • Use as Directed.